# SDR QMLA2016032416029

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N261AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0734
- Aircraft time: 2,415 hours, 7,995 cycles
- Engine: Pwa PW206B2
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: L671M20V1004
- Condition: Worn
- Location: Mr Blade
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, HOPPING VIBRATION, IN-FLIGHT WHILE EN-ROUTE TO HOSPITAL.  DURING POST FLIGHT CHECK, DISCOVERED THE RED MAIN ROTOR BLADE PITCH LINK UPPER ROD END TO HAVE LATERAL PLAY.
